# SDR SWIA20230130919

- Difficulty date: September 19, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA68347-670-53-21-1994 746S MXCODEID55678-PR - PAX DOOR PIANO HINGE ON FUSELAGE WORN.  COMPLIED WITH TEMPORARY REPAIR PER REO 670-53-21-1994.  PERMANENT REPAIR DUE WITHIN 6100 FLT HRS BY 49363.5 TAT, PART NUMBER:   - , SERIAL NUMBER: 10202, POSITION:    (C-CHECK RO 1/30/2024)   COMPLIED WITH SCHEDULED MAINTENANCE CODE: RA68347-670-53-21-1994 746SK CODEID55678-PR - PAX DOOR PIANO HINGE ON FUSELAGE WORN. REMOVED AND REPLACED PAX DOOR HINGE ASSY (FUSELAGE SIDE) REF. CRJ 700 SRM 53-21-23-201-007-A01 AND DWG. SH670-31810 REV. AE. AND REO 670-53-21-1994 REV -- DATE 2021-04-04COMPLIED WITH 51-900-1002-SKY
